Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1830, Issue 6

Issues

De resolutione aequationum per series infinitas.

C.G.J. Jacobi
Published Online: 2009-12-08 | DOI: https://doi.org/10.1515/crll.1830.6.257

About the article

Published Online: 2009-12-08

Published in Print: 1830-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1830, Issue 6, Pages 257–286, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1830.6.257.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V. A. Bolotov and A. P. Yuzhakov
Mathematical Notes of the Academy of Sciences of the USSR, 1978, Volume 23, Number 1, Page 27
[2]
Donatella Merlini, Renzo Sprugnoli, and Maria Cecilia Verri
The American Mathematical Monthly, 2007, Volume 114, Number 1, Page 40
[3]
Ira M. Gessel
Journal of Combinatorial Theory, Series A, 2016, Volume 144, Page 212
[4]
I-Chiau Huang
Mathematica Slovaca, 2014, Volume 64, Number 2
[5]
R. A. Sack
Journal of the Society for Industrial and Applied Mathematics, 1965, Volume 13, Number 4, Page 913
[6]
R. A. Sack
SIAM Journal on Applied Mathematics, 1966, Volume 14, Number 1, Page 1
[7]
Ira Gessel and Dennis Stanton
SIAM Journal on Mathematical Analysis, 1982, Volume 13, Number 2, Page 295
[8]
Wenhua Zhao
Journal of Pure and Applied Algebra, 2005, Volume 199, Number 1-3, Page 299
[9]
Ira M Gessel
Journal of Combinatorial Theory, Series A, 1987, Volume 45, Number 2, Page 178
[10]
Gilbert Labelle
Journal of Combinatorial Theory, Series A, 1985, Volume 39, Number 1, Page 52
[11]
Ira Gessel and Dennis Stanton
Journal of Combinatorial Theory, Series A, 1985, Volume 38, Number 1, Page 87
[12]
Guoce Xin
Advances in Applied Mathematics, 2005, Volume 35, Number 3, Page 271
[13]
I-CHIAU HUANG
Bulletin of the Australian Mathematical Society, 2012, Volume 85, Number 01, Page 68
[14]
W. Böhm and K. Hornik
Stochastic Models, 2010, Volume 26, Number 2, Page 165
[15]
I-Chiau Huang
Communications in Algebra, 2010, Volume 38, Number 7, Page 2480
[16]
R Brak and J Osborn
Journal of Physics A: Mathematical and Theoretical, 2009, Volume 42, Number 44, Page 445201
[17]
Abdelmalek Abdesselam
Journal of Physics A: Mathematical and General, 2003, Volume 36, Number 36, Page 9471

Comments (0)

Please log in or register to comment.
Log in